# SDR HEEA060468

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4573B
- Make and model: Bolkms BO105S
- Aircraft serial: S673
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: BSE206150G3
- Condition: Reads Low
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER READS EXCESSIVLEY LOW.
